Currently On my 7th day of medication. 2 days ago I started a sever headache that never goes away. My eyes hurt to move and my body aches all over and my skin is super sensitive to anything. Feels like bad sunburn. Called my doctors they have not called back. I don't know if I should continue taking it or if this is just a sever flu. My skin is hot and I keep getting chills. Note I live in Florida but that doesn't explain why it hurts all over my body. My infection seems to be gone, but I'm afraid if I stop it'll come back. I googled symptoms and I saw something related and it said I can go blind! Help me tonight please!
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2015 • 1 answer
Posted 15 Aug 2015 • 0 answers
Posted 19 Sep 2016 • 0 answers
Posted 13 Oct 2016 • 4 answers
Posted 1 day 9 hours ago • 1 answer